Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 60-71 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1969_5_1_a2,
     author = {N. E. Tovmasyan},
     title = {Effective methods of solution of the {Dirichlet} problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse},
     journal = {Differencialʹnye uravneni\^a},
     pages = {60--71},
     year = {1969},
     volume = {5},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a2/}
}
TY  - JOUR
AU  - N. E. Tovmasyan
TI  - Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse
JO  - Differencialʹnye uravneniâ
PY  - 1969
SP  - 60
EP  - 71
VL  - 5
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1969_5_1_a2/
LA  - ru
ID  - DE_1969_5_1_a2
ER  - 
%0 Journal Article
%A N. E. Tovmasyan
%T Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse
%J Differencialʹnye uravneniâ
%D 1969
%P 60-71
%V 5
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1969_5_1_a2/
%G ru
%F DE_1969_5_1_a2
N. E. Tovmasyan. Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 60-71. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a2/